# SDR UIEA2018032100448

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,231 hours, 18,526 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 154EW2
- Part serial: 40406
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 4000 FT,  AFTER DESCENT,  WHEN POWER WAS COMING UP.  THE RT ENGINE MADE BANGING SOUNDS WITH VIBRATION OFF THE SCALE.  PERFORMED A BORESCOPE,  NO DEFECTS NOTED AND PERFORMED FIM 71-05 FT 849. NO DEFECTS NOTED.  PERFORMED A MAX POWER ASSURANCE TEST IAW MM 71-00-00, NO DEFECTS NOTED.  OPS CHECKED GOOD.  THE  RIGHT ENGINE CIT SENSOR REMOVED AND REPLACED IAW AMM 73-21-02.  ALL TESTED OK.
